# SDR YENA2020012140020

- Difficulty date: January 14, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 1784
- Aircraft time: 70,513 hours, 25,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 1abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 2830, SDQ-BOS. EMERGENCE LIGHTING 1C LOOSE; R & R ROW 1 ABC EMERGENCY LIGHT IAW AMM 33-51-19. OP CHECKS GOOD.
